You are logged in as an event manager. This page is cached for performance until Wed, 08 Dec 2021 16:01:43 GMT. Preview latest contents by clicking Refresh.
Logout

Nancy Kelly

Writer, Director, Producer
Kelly+Yamamoto Productions

Nancy Kelly is a veteran filmmaker whose work has shown all over the world and won many awards. She has made a number of documentaries and one narrative feature. She attended the Sundance Institute Screenwriters Lab with “Thousand Pieces of Gold.”  She most recently wrote, directed and produced “Rebels with a Cause.” Produced in partnership with KRCB North Bay Public Television, “Rebels” screened in many film festivals and then received theatrical distribution in seventeen states, including a remarkable eleven-week run at a northern California cinema. It’s public television broadcast was so well-received, American Public Television extended the license to 2020. Prior to “Rebels,” Nancy wrote, directed and produced a documentary trilogy about the transformative power of art: “Trust: Second Acts in Young Lives,” “Smitten,” and “Downside UP.” “Trust” won a number of film festival awards and aired for two seasons on America ReFramed. Award-winning “Smitten” aired as a PBS Primetime Special. “Downside UP” aired on Independent Lens. Nancy also directed and produced the acclaimed narrative feature film “Thousand Pieces of Gold,” starring Rosalind Chao and Chris Cooper. After participating in the Sundance Institute Screenwriters Lab, “Gold” premiered at the San Francisco International Film Festival then screened in film festivals worldwide, including the Deauville Festival of American Cinema and the Moscow International Film Festival. Subsequently, “Gold” was released theatrically in the top twenty U.S. markets and aired on the PBS American Playhouse series, Film Four, and around the world. She has been an artist in residence at Yaddo and the MacDowell Colony. The Ford Foundation, the John D. and Catherine T. MacArthur Foundation, ITVS, National Endowment for the Humanities, California Humanities, and many more have funded her work.

Sessions in which Nancy Kelly attends

Tuesday 25 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
9:15 AM
9:15 AM
12:45 PM
12:45 PM
  • Here's What Really Happened: Drone
  • Signup required
  • Arena Cinelounge - Theater
  • 12:45 PM - 2:15 PM  | 1 hour 30 minutes
  • Case Study
    CreativitySustainabilityTransparencyFilmmaker Only
3:45 PM
3:45 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM

Wednesday 26 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
9:30 AM
9:30 AM
11:30 AM
11:30 AM
1:30 PM
1:30 PM
3:30 PM
3:30 PM
5:00 PM
5:00 PM
8:00 PM
8:00 PM
  • PBS Indies Party
  • Signup required
  • NeueHouse Hollywood - NeueHouse Hollywood
  • 8:00 PM - 10:00 PM  | 2 hours

Thursday 27 September, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
  • Keynote: Orwa Nyrabia
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 9:00 AM - 9:30 AM  | 30 minutes
  • Keynote
    CreativitySustainabilityTransparencyInternationalASL AvailableClosed CaptionedEmerging
9:45 AM
9:45 AM
1:45 PM
1:45 PM
3:00 PM
3:00 PM
  • International Co-Producing: That Summer
  • Signup required
  • Arena Cinelounge - Theater
  • 3:00 PM - 4:30 PM  | 1 hour 30 minutes
  • Case Study
    CreativitySustainabilityTransparencyInternational
3:45 PM
3:45 PM
6:00 PM
6:00 PM